# SDR AALA202505275199

- Difficulty date: May 16, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FWD LOWER  BOLT LOC ON SLAT TRACK 8 LH WING CORRODED AREA IS L=0.482 IN W=0.191 IN D=0.007 IN. MAINTENANCE REPLACED BOLT ON SLAT TRACK 8 LH WING.
